Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 270, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 7, 2015, 5:06 AM CDT for Comanche County, Cotton County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 7, 2015, 5:06 AM CDT (10:06 UTC)
- Expired
- May 7, 2015, 5:45 AM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Comanche County, OK, Cotton County, OK
The radar
The Altus AFB radar (KFDR), 52 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1821 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 19.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:15 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 7, 3:15 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 315 AM CDT THU MAY 7 2015 .DISCUSSION... PRIMARY FORECAST CONCERN WILL FOCUS ON TODAY... THIS MORNING... THE EVOLVING MCS OVER SRN OK/WRN N TX WILL PERSIST THROUGH SUNRISE... EXPECT PRIMARILY THUNDERSTORMS... WITH A FEW STRONG TO SEVERE THUNDERSTORMS EMBEDDED WITHIN THE LARGER RAIN SHIELD THROUGH 12Z. ADDITIONAL RAINFALL AMOUNTS WILL BE ANYWHERE FROM A FEW TENTHS TO UP TO ADDITIONAL HALF TO THREE QUARTERS OF AN INCH WITH THE STRONGEST STORMS. DEPENDING ON WHERE THE STRONGEST STORMS SET UP... THIS MAY EXACERBATE ON GOING FLOODING. THROUGH SUNRISE... CONTINUE TO OBSERVE INCREASING ACCAS ACROSS SERN NM/THE PERMIAN BASIN. THIS HAS DEVELOPED IN RESPONSE TO A WELL DEPICTED SUBTLE SHORT WAVE ROUNDING THE BASE OF THE WRN TROUGH... WHICH WILL CONTINUE TO LIFT E/NE THIS MORNING. IN RESPONSE... MESOSCALE GUIDANCE HAS BEEN CONSISTENT IN LIGHTING THIS UP WITH CONVECTION THROUGH THE EARLY MORNING... WITH STORMS SPREADING INTO WRN N TX/SWRN OK THROUGH 10AM. IN ADDITION... TRADITIONAL GUIDANCE FROM THE NAM AND ECMWF HAVE ALSO HINTED AT THIS AREA OF CONVECTION DEVELOPING AND MOVING INTO THE REGION. AS THIS SCENARIO IS LOOKING MORE LIKELY THIS MORNING... THIS WILL HAVE A SIGNIFICANT IMPACT ON HOW TODAY EVOLVES WITH RESPECT TO STORMS IN THE AFTN. AT THE MOMENT... THIS INITIAL MORNING CONVECTION WILL LIKELY RESULT IN A HAIL AND WIND THREAT AS ELEVATED INSTABILITY WILL INCREASE THROUGH THE MORNING HOURS... SFC DPTS HOLD IN THE LOW/MID 60S AND MODEST DEEP LAYER SHEAR REMAINS 30 TO 45KTS. ANY STORMS THIS AM ACROSS WRN OK/WRN N TX WILL SLOWLY MOVE E/NE THROUGH THE EARLY AFTN. STORM DEVELOPMENT THIS AFTERNOON WILL BE HIGHLY CONDITIONAL ON WHAT OCCURS THIS MORNING... PRIMARILY HOW FAST DO ANY EARLY STORMS MOVE EAST/DISSIPATE AND THEN HOW QUICKLY WE CAN RECOVER. THIS IS TRICKY GIVEN THE VARIETY OF SOLUTIONS FROM AVAILABLE GUIDANCE. AT THIS TIME... MOST SUGGEST WE WILL HAVE A WINDOW OF OPPORTUNITY TO CLEAR OUT CLOUD COVER AND TAP INTO THE AFTN SUNSHINE. COMBINING THIS WITH DPTS BUILDING BACK INTO MID 60S AHEAD OF THE DRYLINE IN THE EAST TX PANHANDLE... EXPECT AN AXIS OF MLCAPE VALUES BETWEEN 1500 AND 2500 AHEAD OF THE DRYLINE ALONG THE TX PANHANDLE/OK BORDER. EXPECT A BIT OF A DRYLINE PUSH NEARING WRN OK/WRN N TX LATE AFTN/EVENING. IT APPEARS WE WILL HAVE SUFFICIENT SHEAR AND INSTABILITY FOR SUPERCELLS CAPABLE OF DAMAGING HAIL... WINDS... AND TORNADO DEVELOPMENT... BUT GIVEN HOW UNCERTAIN AND HIGHLY CONDITIONAL TODAY IS... IT IS DIFFICULT TO PIN DOWN ANY MORE SPECIFICS AT THIS MOMENT. JTK && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 75 66 79 65 / 50 60 50 60 HOBART OK 75 66 79 64 / 60 60 50 50 WICHITA FALLS TX 77 68 79 66 / 60 50 50 50 GAGE OK 79 61 80 59 / 40 60 50 40 PONCA CITY OK 78 65 80 63 / 50 70 50 70 DURANT OK 79 68 80 67 / 50 40 40 50 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, May 7, 5:02 AM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 502 AM CDT THU MAY 7 2015 OKZ004>048-050>052-TXZ083>090-081015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 502 AM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF WESTERN AND SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA IS GENERALLY ALONG AND WEST OF A LINE FROM ENID TO CHICKASHA TO ARDMORE AND DURANT. THIS INCLUDES PLACES SUCH AS WOODWARD...CLINTON....LAWTON... AND WICHITA FALLS. TIMING... 2 PM TO MIDNIGHT IMPACTS... HAIL UP TO THE SIZE OF TENNIS BALLS... WIND GUSTS OF 60 TO 70 MPH... AND A FEW TORNADOES... LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH THE STRONGER STORMS WHICH MAY RESULT IN FLASH FLOODING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE SLIGHT RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS. DISCUSSION... A STRONG LOW LEVEL JET WILL CONTINUE TO FOSTER THE DEVELOPMENT OF SCATTERED THUNDERSTORMS ACROSS CENTRAL AND SOUTHERN OKLAHOMA THIS MORNING. MORE UNCERTAIN IS THE CHANCE FOR ADDITIONAL SHOWERS AND STORMS THROUGH THE LATE MORNING IN ADVANCE OF A MID-LEVEL DISTURBANCE MOVING ACROSS WEST TEXAS. IF STORMS LAST THROUGH THE MORNING...THE RISK OF SEVERE WEATHER MAY BE REDUCED. HOWEVER...ADDITIONAL STORMS ARE EXPECTED TO FORM NEAR A DRYLINE BY MID AFTERNOON. THESE STORMS SHOULD IMPACT WESTERN OKLAHOMA AND ADJACENT AREAS OF NORTH TEXAS DURING THE AFTERNOON AND EVENING. THE OVERALL CONFIDENCE IN THE SCENARIO IS RATHER LOW SO CHECK BACK DURING THE DAY FOR UPDATES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE WEEKEND. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS. TORNADOES WILL BE POSSIBLE WITH STORMS FRIDAY AND SATURDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, May 7, 1:56 AM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
156 AM CDT THU MAY 7 2015
OKZ046-047-050-051-070730-
CARTER OK-LOVE OK-MARSHALL OK-JOHNSTON OK-
156 AM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER...EASTERN
LOVE...WESTERN MARSHALL AND SOUTHWESTERN JOHNSTON COUNTIES UNTIL 230
AM CDT...
AT 153 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MARIETTA...
MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3381 9721 3384 9717 3390 9718 3391 9723
3403 9735 3422 9685 3393 9671 3386 9688
3396 9692 3394 9697 3395 9699 3388 9699
3384 9704 3386 9707 3385 9709 3382 9705
3380 9709 3377 9709 3374 9716
TIME...MOT...LOC 0653Z 245DEG 24KT 3394 9711Special weather statement, May 7, 3:11 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
311 AM CDT THU MAY 7 2015
OKZ032-042-043-047-048-052-070900-
ATOKA OK-COAL OK-BRYAN OK-PONTOTOC OK-HUGHES OK-JOHNSTON OK-
311 AM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR ATOKA...COAL...BRYAN...EAST
CENTRAL PONTOTOC...SOUTH CENTRAL HUGHES AND SOUTHEASTERN JOHNSTON
COUNTIES UNTIL 400 AM CDT...
AT 308 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR TUPELO TO 3 MILES SOUTHEAST OF WAPANUCKA TO NEAR COLBERT TO 3
MILES NORTH OF HOWE...MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 TO 45 MPH...
HEAVY RAINFALL WILL CAUSE MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3416 9579 3416 9598 3412 9594 3386 9588
3389 9593 3384 9602 3384 9614 3376 9618
3377 9629 3369 9636 3378 9643 3377 9650
3382 9655 3433 9645 3469 9653 3482 9609
3468 9609 3468 9589 3459 9588 3459 9576
TIME...MOT...LOC 0808Z 257DEG 32KT 3464 9645 3435 9638 3388 9647 3356
9661Special weather statement, May 7, 4:24 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
424 AM CDT THU MAY 7 2015
OKZ023-027-038-070945-
COMANCHE OK-GRADY OK-CADDO OK-
424 AM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COMANCHE...SOUTHWESTERN
GRADY AND SOUTHEASTERN CADDO COUNTIES UNTIL 445 AM CDT...
AT 420 AM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM LAWTON TO FORT SILL
AND STERLING. THE STORMS WERE MOVING MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3469 9867 3486 9809 3468 9812 3468 9814
3456 9814 3446 9859
TIME...MOT...LOC 0918Z 248DEG 31KT 3462 9833Special weather statement, May 7, 4:30 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
430 AM CDT THU MAY 7 2015
OKZ037-038-044-071000-
COMANCHE OK-COTTON OK-TILLMAN OK-
430 AM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COMANCHE...NORTHERN
COTTON AND EASTERN TILLMAN COUNTIES UNTIL 500 AM CDT...
AT 427 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF FAXON...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
LAWTON...GERONIMO...CHATTANOOGA...FAXON...SOUTHEASTERN FORT SILL AND
HULEN.
LAT...LON 3430 9852 3441 9867 3467 9841 3460 9823
3446 9818
TIME...MOT...LOC 0927Z 228DEG 35KT 3441 9851
KURTZSpecial weather statement, May 7, 4:48 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
448 AM CDT THU MAY 7 2015
OKZ017-018-023-024-071015-
CANADIAN OK-CADDO OK-BLAINE OK-KINGFISHER OK-
448 AM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CANADIAN...NORTH
CENTRAL CADDO...SOUTH CENTRAL BLAINE AND SOUTH CENTRAL KINGFISHER
COUNTIES UNTIL 515 AM CDT...
AT 446 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRIDGEPORT...
MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
EL RENO...HINTON...GEARY...OKARCHE...CALUMET...BRIDGEPORT AND CONCHO.
LAT...LON 3545 9845 3562 9844 3578 9802 3567 9792
3549 9795
TIME...MOT...LOC 0946Z 253DEG 29KT 3556 9832
KURTZSpecial weather statement, May 7, 4:54 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
454 AM CDT THU MAY 7 2015
OKZ037>039-044-045-TXZ086-071030-
COMANCHE OK-COTTON OK-TILLMAN OK-STEPHENS OK-JEFFERSON OK-WICHITA TX-
454 AM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMANCHE...COTTON...EAST
CENTRAL TILLMAN...SOUTHWESTERN STEPHENS...NORTHWESTERN JEFFERSON AND
NORTH CENTRAL WICHITA COUNTIES UNTIL 530 AM CDT...
AT 451 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES SOUTHEAST OF FAXON TO NEAR DEVOL...MOVING NORTHEAST AT 25
MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
LAWTON...WALTERS...GERONIMO...TEMPLE...CHATTANOOGA...RANDLETT...
DEVOL...FAXON...EASTERN FORT SILL...COOKIETOWN...CORUM...WAURIKA
LAKE...CENTRAL HIGH...EMPIRE CITY AND HULEN.
LAT...LON 3479 9832 3462 9808 3430 9800 3410 9861
3444 9866
TIME...MOT...LOC 0951Z 226DEG 21KT 3439 9854 3421 9858
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 45 min |
| May 6, 7:00 PM CDT | Tornado Warning | OUN | Major | 30 min |
| May 6, 7:02 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 43 min |
| May 6, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 51 min |
| May 6, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 51 min |
| May 6, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods | 50 min |
| May 6, 7:25 PM CDT | Tornado Warning | OUN | Grady | 35 min |
| May 6, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 48 min |
| May 6, 7:27 PM CDT | Tornado Warning | OUN | Grant | 33 min |
| May 6, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 31 min |
| May 6, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens, Tillman | 40 min |
| May 6, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 45 min |
| May 6, 7:57 PM CDT | Tornado Warning | OUN | Oklahoma | 33 min |
| May 6, 7:59 PM CDT | Tornado Warning | OUN | Canadian, Grady | 46 min |
| May 6, 8:04 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 41 min |
| May 6, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 46 min |
| May 6, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 44 min |
| May 6, 8:25 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 35 min |
| May 6, 8:28 PM CDT | Tornado Warning | OUN | Grady, McClain | 32 min |
| May 6, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 41 min |
| May 6, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 39 min |
| May 6, 8:51 PM CDT | River Flood Warning | OUN | Oklahoma | 27 hr |
| May 6, 8:51 PM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 42 hr |
| May 6, 8:55 PM CDT | River Flood Warning | OUN | Cleveland, McClain, Pottawatomie | 37 hr |
| May 6, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Woods | 49 min |
| May 6, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 48 min |
| May 6, 9:19 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman, Washita | 41 min |
| May 6, 9:28 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 32 min |
| May 6, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 46 min |
| May 6, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 42 min |
| May 6, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 49 min |
| May 6, 10:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 51 min |
| May 6, 10:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 47 min |
| May 6, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 38 min |
| May 6, 10:55 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Love | 35 min |
| May 6, 11:00 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 45 min |
| May 6, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Custer | 26 min |
| May 6, 11:14 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 46 min |
| May 6, 11:16 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 31 min |
| May 6, 11:20 PM CDT | Tornado Warning | OUN | Seminole | 25 min |
| May 6, 11:43 PM CDT | Areal Flood Advisory | OUN | Hughes, Pottawatomie, Seminole | 3 hr |
| May 6, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 48 min |
| May 7, 12:19 AM CDT | Special Weather Statement | OUN | Cotton, Jefferson, Stephens, Tillman | 41 min |
| May 7, 12:21 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 24 min |
| May 7, 12:52 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 38 min |
| May 7, 1:09 AM CDT | Special Weather Statement | OUN | Jackson | 36 min |
| May 7, 1:11 AM CDT | Special Weather Statement | OUN | Comanche, Stephens | 34 min |
| May 7, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 49 min |
| May 7, 1:33 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 42 min |
| May 7, 1:56 AM CDT | Special Weather Statement | OUN | Love, Marshall | 34 min |
| May 7, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 46 min |
| May 7, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 48 min |
| May 7, 3:11 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal | 49 min |
| May 7, 4:24 AM CDT | Special Weather Statement | OUN | Comanche | 21 min |
| May 7, 4:30 AM CDT | Special Weather Statement | OUN | Comanche | 30 min |
| May 7, 4:48 AM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| May 7, 4:54 AM CDT | Special Weather Statement | OUN | Cotton | 36 min |
| May 7, 5:24 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 29 hr |
| May 7, 5:24 AM CDT | River Flood Warning | OUN | Cotton | 5 days |
| May 7, 5:44 AM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| May 7, 6:17 AM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 7, 6:52 AM CDT | Special Weather Statement | OUN | Carter | 38 min |
| May 7, 7:37 AM CDT | Special Weather Statement | OUN | Carter, Murray | 23 min |
| May 7, 9:38 AM CDT | River Flood Warning | OUN | Atoka, Bryan | 8 days |
| May 7, 10:58 AM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| May 7, 11:00 AM CDT | Special Weather Statement | OUN | Harmon | 30 min |
| May 7, 11:30 AM CDT | Severe Thunderstorm Warning | OUN | Harmon | 30 min |
| May 7, 11:36 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 21 min |
| May 7, 11:54 AM CDT | Flood Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 37 more | 3 days |
| May 7, 12:08 PM CDT | Special Weather Statement | OUN | Harmon | 37 min |
| May 7, 12:18 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 42 min |
| May 7, 12:56 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 31 min |
| May 7, 1:05 PM CDT | Areal Flood Advisory | OUN | Harmon, Jackson | 3 hr |
| May 7, 1:31 PM CDT | Special Weather Statement | OUN | Caddo | 29 min |
| May 7, 1:34 PM CDT | Special Weather Statement | OUN | Jackson | 26 min |
| May 7, 1:48 PM CDT | Areal Flood Advisory | OUN | Greer, Jackson, Kiowa | 3 hr |
| May 7, 2:09 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 40 min |
| May 7, 2:42 PM CDT | Areal Flood Advisory | OUN | Kiowa, Washita | 3 hr |
| May 7, 3:35 PM CDT | Special Weather Statement | OUN | Caddo | 25 min |
| May 7, 3:36 PM CDT | Special Weather Statement | OUN | Comanche, Tillman | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.